MAUDE Adverse Event Report: W.L. GORE AND ASSOCIATES, INC. GORE; STENT, SUPERFICIAL FEMORAL ARTERY

W.L. GORE AND ASSOCIATES, INC. GORE; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 17229409A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
The "nose cone" (tip) broke off the instrument inside of the patient.

Brand Name
GORE
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W.L. GORE AND ASSOCIATES, INC.
flagstaff AZ 86004
MDR Report Key7506279
Report NumberMW5077140
Device Sequence Number10833810
Product Code NIP
UDI-Device Identifier00733132617722
UDI-Public(01)00733132617722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2020
Device Model Number17229409A
Device Catalogue NumberTGU373710
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age89 YR